# SDR CA190305016

- Difficulty date: February 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,985 hours
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 1093810021
- Condition: Failed
- Location: Electrical
- Part time: 30,518 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

(CAN) JUST AFTER GROUND POWER WAS PUGGED IN, I OPENED THE DOOR TO COMMUNICATE THE FUEL LOAD TO THE FUELLER. I NOTICED THE PROP SMOKING NEAR THE SPINNER, JUST AFTER TALKING TO THE FUELLER. I CALL TO XXX TO TURN OFF THE PROP HEAT. HE SAID IT WAS OFF. I CALLED FOR IT AGAIN. HE SAID AGAIN IT WAS OFF. I CALLED TO TURN THE POWER OFF AS THE DE-ICE BOOT WAS ON FIRE. I EXTINGUISHED THE FIRES BY BLOWING ON IT AFTER THE MASTER AND EXTERNAL POWER WAS OFF. EVENT DURATION WAS ABOUT 30 SECONDS FROM GROUND POWER ON. ALTERNATE PART NUMBER FOR THE RELAY TO ABOVE 109-381002-1 IS MS24166-D1.
